# SDR AALA202508276174

- Difficulty date: August 5, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,795 hours, 28,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144A710041
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ECS BAY VERTICAL STIFFENER AT BS 663 INBOARD SIDE ON KEEL BEAM HAS FASTENER HOLES IN COMMON WITH HORIZONTAL STIFFENER TWO EACH CRACKED. INSTALLED NEW VERTICAL STIFFENER, PER AARD 51-00-05-1, BOEING DWG 144A7100 AND SRM 51-40-02. SEE WIPS AND TASKS.
